# SDR HEEA076455

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N3108E
- Make and model: Bell 206L-3
- Aircraft serial: 51498
- Aircraft time: 12,272 hours
- Engine: Allsn 250C30
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Solenoid Valve
- Part number: 23007827
- Part serial: 3320
- Condition: Stuck
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STICKS INTERMITTENTLY. REPLACED WITH SOLENOID VALVE.
